# SDR SWAA2018041021098

- Difficulty date: April 4, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 41,931 hours, 24,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A8310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOP SILL CHORD CLIP ANGLE CRACKED AT BS 294.5, RBL 53. R&R ANGLE IAW SRM AND DWG.
